Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bimodules over nest algebras
and Deddens' theorem


Author: I. Todorov
Journal: Proc. Amer. Math. Soc. 127 (1999), 1771-1780
MSC (1991): Primary 47D15; Secondary 47D25
Published electronically: February 11, 1999
MathSciNet review: 1637440
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize Deddens' theorem for nest algebras in the case of w*-closed nest algebras bimodules. For each such bimodule, we introduce a norm closed sub-bimodule of it, which corresponds to the radical of a nest algebra and describe it in a number of ways, generalizing known facts about nest algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47D15, 47D25

Retrieve articles in all journals with MSC (1991): 47D15, 47D25


Additional Information

I. Todorov
Affiliation: Department of Mathematics, University of Athens, Panepistemioupolis 15784, Athens, Greece
Email: itodorov@atlas.uoa.gr

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05115-1
PII: S 0002-9939(99)05115-1
Keywords: Bimodule, nest algebra, spectral nest, Deddens' theorem
Received by editor(s): September 16, 1997
Published electronically: February 11, 1999
Additional Notes: This work was supported by a grant of the Greek State Scholarship Foundation
Communicated by: David R. Larson
Article copyright: © Copyright 1999 American Mathematical Society